Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Red spots on face, pimples. Treatment?

i have red spots on my face ( acne , pimples ...) how can i improve and return my normal face as before its almost 2 months now im suffering this. i ve tried many things but still the same, getting more but unlike before its very big pimples, now its only red spots sometimes small pimple going out... please help me, i m ashamed to go out already, because they always notice my face... what happen to my face.. thank u so much in advance joice
Asked On : Sun, 6 May 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear joice..,
Thanks for choosing HCM..,
Red spots after Acne...called POSTPIGMENTED ACNE.. PPI..,
Good treatment is awailable..,
These spots will turn black on exposure of avoid exposure..,
1) Morning times use....SUNSCREEN LOTION..,
2) Night times use KOJIC CREAM and Moisturizing cream ..,
3) is Skin vitamins from Curatio company.,
it clears the spots slowly..,
4) Frequent washes with FASH BAR.,
5) Tab..Isotretinoin 10 mg daily for 30 days..,
Answered: Mon, 7 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor